# SDR KPVA 201005

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 32,829 hours, 66,694 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC004313
- Part serial: 01209H4296
- Condition: Cracked
- Location: Cockpit
- Part time: 15,104 hours, 36,557 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT 17,000 FEET, WINDSHIELD HEAT ON NORM, NOTICED A CRACK IN THE LT WINDSHIELD. OAT -5 DEG C.  MAINTENANCE REPLACED PILOT FRONT WINDSHIELD.
